Alert archive / Oregon / High Wind Warnings in 2013
High Wind Warning 7, NWS Pendleton, OR
NWS Pendleton, OR issued this high wind warning at Dec 16, 2013, 2:23 PM PST for Union County, Oregon. It took effect at Dec 16, 2013, 10:00 PM PST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2013, 2:23 PM PST (22:23 UTC)
- In effect from
- Dec 16, 2013, 10:00 PM PST
- Expired
- Dec 17, 2013, 5:28 PM PST
- In force
- 19 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 10.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 162223 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 223 PM PST MON DEC 16 2013 ...STRONG SOUTHERLY WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TONIGHT THROUGH TUESDAY NIGHT... A STRONG PRESSURE GRADIENT WILL DEVELOP OVER SOUTHEAST OREGON THIS EVENING AND PERSIST THROUGH TUESDAY EVENING. THIS GRADIENT WILL CAUSE VERY STRONG SOUTHERLY WINDS OVER THE LADD AND PYLES CANYON AREAS OF THE GRANDE RONDE VALLEY. ORZ049-170630- /O.NEW.KPDT.HW.W.0007.131217T0600Z-131218T0600Z/ GRANDE RONDE VALLEY- 223 PM PST MON DEC 16 2013 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY. * TIMING: SOUTHERLY WINDS WILL INCREASE TO POTENTIALLY DAMAGING LEVELS TONIGHT. IT IS EXPECTED THAT THESE WINDS WILL PERSIST THROUGH TUESDAY EVENING. * WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: DRIVERS ALONG HIGHWAY 203 AND 237 WILL EXPERIENCE HAZARDOUS CROSS WINDS. DRIVERS ON INTERSTATE 84 WILL EXPERIENCE STRONG HEAD OR TAIL WINDS DEPENDING ON DIRECTION OF TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN AREAS PRONE TO CROSSWINDS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && BIEDA $$
5 follow-up statements
000 WWUS76 KPDT 170623 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1023 PM PST MON DEC 16 2013 ...STRONG SOUTHERLY WINDS IN THE SOUTHERN GRANDE RONDE VALLEY LATER TONIGHT THROUGH TUESDAY NIGHT... A STRONG PRESSURE GRADIENT WILL DEVELOP OVER SOUTHEAST OREGON TONIGHT AND PERSIST THROUGH TUESDAY EVENING. THIS GRADIENT WILL CAUSE VERY STRONG SOUTHERLY WINDS OVER THE LADD AND PYLES CANYON AREAS OF THE GRANDE RONDE VALLEY. ORZ049-171430- /O.CON.KPDT.HW.W.0007.000000T0000Z-131218T0600Z/ GRANDE RONDE VALLEY- 1023 PM PST MON DEC 16 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY FOR LADD AND PYLES CANYONS... A HIGH WIND WARNING FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY. * TIMING: STRONG SOUTHERLY WINDS WILL INCREASE TONIGHT. IT IS EXPECTED THAT THESE WINDS WILL PERSIST THROUGH TUESDAY EVENING. * WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: DRIVERS ALONG HIGHWAY 203 AND 237 WILL EXPERIENCE HAZARDOUS CROSS WINDS. DRIVERS ON INTERSTATE 84 WILL EXPERIENCE STRONG HEAD OR TAIL WINDS DEPENDING ON DIRECTION OF TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN AREAS PRONE TO CROSSWINDS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
000 WWUS76 KPDT 171330 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 530 AM PST TUE DEC 17 2013 ...STRONG SOUTHERLY WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TODAY THROUGH THIS EVENING... A STRONG PRESSURE GRADIENT WILL CONTINUE OVER SOUTHEAST OREGON TODAY AND PERSIST THROUGH THIS EVENING. THIS GRADIENT WILL CAUSE VERY STRONG SOUTHERLY WINDS OVER THE LADD AND PYLES CANYON AREAS OF THE GRANDE RONDE VALLEY. ORZ049-172300- /O.CON.KPDT.HW.W.0007.000000T0000Z-131218T0600Z/ GRANDE RONDE VALLEY- 530 AM PST TUE DEC 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A HIGH WIND WARNING FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE TODAY. IT IS EXPECTED THAT THESE WINDS WILL PERSIST THROUGH THIS EVENING. * WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: DRIVERS ALONG HIGHWAY 203 AND 237 WILL EXPERIENCE HAZARDOUS CROSS WINDS. DRIVERS ON INTERSTATE 84 WILL EXPERIENCE STRONG HEAD OR TAIL WINDS DEPENDING ON DIRECTION OF TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN AREAS PRONE TO CROSSWINDS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
000 WWUS76 KPDT 171551 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 751 AM PST TUE DEC 17 2013 ...STRONG SOUTHERLY WINDS IN THE SOUTHERN GRANDE RONDE VALLEY TODAY THROUGH THIS EVENING... ...FREEZING FOG THIS MORNING IN THE COLUMBIA RIVER GORGE AND THE OREGON LOWER COLUMBIA BASIN... A STRONG PRESSURE GRADIENT WILL CONTINUE OVER SOUTHEAST OREGON TODAY AND PERSIST THROUGH THIS EVENING. THIS GRADIENT WILL CAUSE VERY STRONG SOUTHERLY WINDS OVER THE LADD AND PYLES CANYON AREAS OF THE GRANDE RONDE VALLEY. AREAS OF FREEZING FOG WILL CAUSE TRAVEL PROBLEMS THIS MORNING IN THE LOWER COLUMBIA BASIN OF OREGON AND THE COLUMBIA RIVER GORGE. ORZ049-180000- /O.CON.KPDT.HW.W.0007.000000T0000Z-131218T0600Z/ GRANDE RONDE VALLEY- 751 AM PST TUE DEC 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A HIGH WIND WARNING FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE TODAY. IT IS EXPECTED THAT THESE WINDS WILL PERSIST THROUGH THIS EVENING. * WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: DRIVERS ALONG HIGHWAY 203 AND 237 WILL EXPERIENCE HAZARDOUS CROSS WINDS. DRIVERS ON INTERSTATE 84 WILL EXPERIENCE STRONG HEAD OR TAIL WINDS DEPENDING ON DIRECTION OF TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN AREAS PRONE TO CROSSWINDS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ041-044-WAZ024-171900- /O.NEW.KPDT.ZF.Y.0006.131217T1551Z-131217T1900Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...WHITE SALMON 751 AM PST TUE DEC 17 2013 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZING FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. * TIMING: FREEZING FOG WITH REDUCED VISIBILITIES WILL CONTINUE THROUGH MUCH OF THE MORNING. VISIBILITIES SHOULD IMPROVE BETWEEN 10 AM AND NOON. * VISIBILITY: ONE QUARTER OF A MILE OR LESS...MAINLY AFFECTING LOCATIONS AT AND BELOW 800 FEET MEAN SEA LEVEL. * IMPACTS: MOTORISTS SHOULD REDUCE TRAVEL SPEEDS AND BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES. ALSO AIR AND ROAD TEMPERATURES ARE NEAR OR BELOW FREEZING. AS A RESULT...ICE PATCHES WILL BE POSSIBLE MAKING ROADWAYS SLICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR FROST ON BRIDGE DECKS CAUSING SLIPPERY ROADS. && $$
000 WWUS76 KPDT 171851 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1051 AM PST TUE DEC 17 2013 ...STRONG SOUTHERLY WINDS IN THE SOUTHERN GRANDE RONDE VALLEY THROUGH THIS EVENING... ...FREEZING FOG IN THE COLUMBIA RIVER GORGE AND THE OREGON LOWER COLUMBIA BASIN... A STRONG PRESSURE GRADIENT WILL CONTINUE OVER SOUTHEAST OREGON TODAY AND PERSIST THROUGH THIS EVENING. THIS GRADIENT WILL CAUSE VERY STRONG SOUTHERLY WINDS OVER THE LADD AND PYLES CANYON AREAS OF THE GRANDE RONDE VALLEY. AREAS OF FREEZING FOG WILL CAUSE TRAVEL PROBLEMS IN THE LOWER COLUMBIA BASIN OF OREGON AND THE COLUMBIA RIVER GORGE INTO EARLY AFTERNOON. ORZ049-180300- /O.CON.KPDT.HW.W.0007.000000T0000Z-131218T0600Z/ GRANDE RONDE VALLEY- 1051 AM PST TUE DEC 17 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A HIGH WIND WARNING FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE TODAY. IT IS EXPECTED THAT THESE WINDS WILL PERSIST THROUGH THIS EVENING. * WINDS: SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS: DRIVERS ALONG HIGHWAY 203 AND 237 WILL EXPERIENCE HAZARDOUS CROSS WINDS. DRIVERS ON INTERSTATE 84 WILL EXPERIENCE STRONG HEAD OR TAIL WINDS DEPENDING ON DIRECTION OF TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN AREAS PRONE TO CROSSWINDS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ041-044-WAZ024-172100- /O.EXT.KPDT.ZF.Y.0006.000000T0000Z-131217T2100Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...WHITE SALMON 1051 AM PST TUE DEC 17 2013 ...FREEZING FOG ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE FREEZING FOG ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * TIMING: FREEZING FOG WITH REDUCED VISIBILITIES WILL CONTINUE INTO EARLY AFTERNOON. VISIBILITIES SHOULD IMPROVE BETWEEN NOON AND 2 PM. * VISIBILITY: ONE QUARTER OF A MILE OR LESS...MAINLY AFFECTING LOCATIONS AT AND BELOW 800 FEET MEAN SEA LEVEL. * IMPACTS: MOTORISTS SHOULD REDUCE TRAVEL SPEEDS AND BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES. ALSO AIR AND ROAD TEMPERATURES ARE NEAR OR BELOW FREEZING. AS A RESULT... ICE PATCHES WILL BE POSSIBLE MAKING ROADWAYS SLICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. ALSO...BE ALERT FOR FROST ON BRIDGE DECKS CAUSING SLIPPERY ROADS. && $$
000 WWUS76 KPDT 180128 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 528 PM PST TUE DEC 17 2013 ORZ049-180230- /O.CAN.KPDT.HW.W.0007.000000T0000Z-131218T0600Z/ GRANDE RONDE VALLEY- 528 PM PST TUE DEC 17 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH WIND WARNING. STRONG SOUTHERLY WINDS IN THE GRANDE RONDE VALLEY ARE DECREASING THIS EVENING AND WILL CONTINUE TO DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Dec 16, 9:25 AM PST, 4 hours 58 minutes earlier.
Area forecast discussion, Dec 16, 9:25 AM PST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 925 AM PST MON DEC 16 2013 .UPDATE...NORTHWESTERLY LOW LEVEL WINDS OF 30 KTS IS DESCENDING DOWN THE EAST SLOPES OF THE WASHINGTON CASCADES THIS MORNING, WHICH SHOULD WEAKEN AS THE DAY PROGRESSES. TEMPERATURE AND PRESSURE GRADIENTS ARE INCREASING ACROSS SOUTHEAST OREGON, WITH GUSTY WINDS INCREASING ACROSS THE SOUTHERN GRANDE RONDE VALLEY. THIS GRADIENT WILL STRENGTHEN DURING THE OVERNIGHT HOURS, SO WILL MONITOR TO SEE IF ANY HIGHLIGHTS ARE NEEDED. AS A RESULT, WIND GRIDS WERE UPDATED TO GRADUALLY DECREASE THE WINDS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES AND INCREASE WINDS IN THE SOUTHERN GRANDE RONDE VALLEY. OTHERWISE, TEMPERATURE GRIDS WERE UPDATED AS MANY LOCATIONS WERE MUCH WARMER THAN EXPECTED. BIEDA && .AVIATION...18Z TAFS...VARIABLE HIGH LEVEL CLOUDS WILL CONTINUE TO CROSS THE AREA THE NEXT 24 HOURS. HAVE NOT PUT FOG IN FOR TUESDAY MORNING YET. MODEL SOUNDINGS INDICATE THE POTENTIAL...BUT MOS GUIDANCE IS HOLDING OFF ON ANY FOG DEVELOPMENT. WILL TAKE A CLOSER LOOK AT THE NEXT SET OF GUIDANCE/MODEL DATA AND CONSIDER MAKING MENTION OF FG/BR FROM 12-18Z IN THE 00Z TAF PACKAGE. SURFACE WINDS WILL GENERALLY REMAIN LESS THAN 10 KTS. WEBER && .PREV DISC... /ISSUED 315 AM PST MON DEC 16 2013/ SHORT TERM...TODAY THROUGH WEDNESDAY...AN UPPER LEVEL RIDGE WILL PERSIST OFFSHORE WITH NORTHWEST FLOW OVER EASTERN WASHINGTON AND OREGON TODAY. A WEAK DISTURBANCE IN THE NORTHWEST FLOW WILL MOVE THROUGH CANADA AND NORTHERN WASHINGTON TODAY. THE BEST LIFT WILL REMAIN IN CANADA SO MAIN EFFECT WILL BE VARIABLE MID/HIGH CLOUDS AND SOME SHOWERS IN THE WASHINGTON CASCADES. STRONG INVERSIONS WILL FORM AGAIN TONIGHT OVER THE LOWER COLUMBIA BASIN AND ADJACENT VALLEYS. PATCHY FOG AND FREEZING FOG MAY DEVELOP LATE TONIGHT OVER THE LOWER COLUMBIA BASIN AND YAKIMA VALLEY. ANOTHER WEAK DISTURBANCE WILL MOVE THROUGH WASHINGTON TUESDAY. THIS WILL SHIFT THE FLOW ALOFT TO THE WEST ALLOWING SOME PRECIPITATION TO DEVELOP IN THE WASHINGTON CASCADES. TUESDAY NIGHT AND WEDNESDAY A COLD FRONT WILL SAG SOUTH ACROSS WASHINGTON AND NORTHERN OREGON. PRECIPITATION WILL SPREAD SOUTH ALONG THE CASCADES TUESDAY NIGHT AND SPREAD EAST WEDNESDAY. SNOW LEVELS WILL BE OVER 6000 FT TUESDAY AFTERNOON AND DROP TO 2000 TO 5000 FEET WEDNESDAY. COONFIELD LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...THE COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY NIGHT AND MOUNTAIN SNOW SHOWERS WILL TAPER OFF ON THURSDAY MORNING. MUCH COLDER AIR WILL FOLLOW THIS FRONT AND THURSDAYS HIGH TEMPERATURES WILL ONLY BE IN THE MID 20S TO MID 30S. HIGH PRESSURE WILL THEN REBUILD IN THE EAST PACIFIC ALLOWING FOR A GRADUAL WARMUP FRIDAY THROUGH SUNDAY THAT WILL BRING LOWER ELEVATION HIGHS BACK INTO THE 40S BY SUNDAY. YET DESPITE THE RIDGE OF HIGH PRESSURE...NORTHWESTERLY FLOW ALOFT WILL BRING ANOTHER DISTURBANCE THROUGH THE AREA ON FRIDAY. THE LOWER COLUMBIA BASIN WILL BE PARTIALLY RAIN-SHADOWED SO PRECIPITATION CHANCES WILL BE MINIMAL...BUT SNOW CAN BE EXPECTED IN THE MOUNTAINS. UPSLOPE SHOWERS WILL PERSIST THROUGH THE WEEKEND. BREEZY WINDS ARE ALSO ANTICIPATED WITH THIS SYSTEM...ESPECIALLY ON FRIDAY AFTERNOON. UNSETTLED WEATHER WILL CONTINUE INTO NEXT WEEK WITH ANOTHER WEATHER DISTURBANCE ON EITHER MONDAY OR MONDAY NIGHT. TRIMARCO AVIATION...12Z TAFS...VARIABLE HIGH LEVEL CLOUDS WILL CONTINUE TO CROSS THE AREA THE NEXT 24 HOURS. DESPITE A LACK OF SIGNIFICANT CLOUD COVER...FOG IS NOT EXPECTED...EXCEPT FOR SOME PATCHY FOG NEAR KYKM THIS MORNING. SURFACE WINDS WILL GENERALLY REMAIN LESS THAN 10 KTS. 82 && .PRELIMINARY POINT TEMPS/POPS... PDT 53 29 42 32 / 0 0 0 10 ALW 53 31 39 34 / 0 0 0 10 PSC 52 28 41 31 / 0 0 0 10 YKM 45 27 40 29 / 0 0 0 10 HRI 53 29 41 32 / 0 0 0 10 ELN 53 25 40 29 / 0 0 10 10 RDM 52 24 50 25 / 0 0 0 10 LGD 42 26 43 29 / 0 0 10 10 GCD 44 26 45 28 / 0 0 0 10 DLS 50 31 44 34 / 0 0 0 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : GREEN TUESDAY : YELLOW WEDNESDAY : YELLOW GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 98/82/89
Hazardous weather outlook, Dec 15, 5:12 PM PST, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 512 PM PST SUN DEC 15 2013 ORZ049-160315- GRANDE RONDE VALLEY- 512 PM PST SUN DEC 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OREGON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG SOUTH WINDS IN THE GRANDE RONDE VALLEY WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ028-160315- LOWER COLUMBIA BASIN OF WASHINGTON- 512 PM PST SUN DEC 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WASHINGTON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE ICE JAM ON THE YAKIMA RIVER IN WEST RICHLAND HAS DISSIPATED AND IS NO LONGER CAUSING FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
High Wind Warnings in Oregon, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.